# SDR JIKA2017112901

- Difficulty date: November 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N805BA
- Make and model: Beech 99A
- Aircraft serial: U147
- Aircraft time: 45,108 hours, 78,575 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS ON APPROACH TO KPHX AND ON LONG FINAL WHEN THE LANDING GEAR WAS SELECTED TO THE DOWN POSITION THE NOSE LANDING GEAR (GREEN) DOWN INDICATION DID NOT ILLUMINATE. THE PILOT INFORMED ATC AND PREFORMED A GO-AROUND TO TROUBLE SHOOT. THE PILOT FOLLOWING PROCEDURES PERFORMED A MANUAL GEAR EXTENSION AND ASKED FOR CONFIRMATION FROM KCHD TOWER, WHICH TOWER CONFIRMED. THEN THE PILOT RETURNED TO KPHX WHERE AN EMERGENCY WAS DECLARED AND HE LANDED WITHOUT INCIDENT AND WAS TOWED TO PARKING.MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND INSPECTED THE LANDING GEAR. THEN MAINTENANCE SERVICED THE HYDRAULIC SYSTEM AND PERFORMED THE HYDRAULIC SYSTEM BLEED PROCEDURE. THEN MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR INDICATION LAMPS WITH NEW. PERFORMED MULTIPLE GEAR SWINGS AND OPERATION AND INDICATION OF THE LANDING GEAR SYSTEM WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
